# SDR 3EJA83711/12/20

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 8,801 hours, 5,942 cycles
- Engine: Pwa PW545A
- Engine time: 8,757 hours, 5,899 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MASTER WARNING ILLUMINATED W/LT ENGINE LOW OIL PRESSURE LITE.  CHECKLIST CALLED FOR PRECAUTIONARY SHUTDOWN.  DECLARED EMERGENCY.  LANDED NORMALLY BELOW MAX WEIGHT.  ON POST FLIGHT INSPECTION FOUND OIL ON LEFT ENGINE COWLING AND NO OIL IN SIGHT GLASS, LEFT ENGINE DID NOT SEIZE IN FLIGHT AND ROTATES BY HAND ON GROUND.   TROUBLESHOT ENGINE DUE TO LOW OIL PRESSURE PER CHAPTER 70-00-00, TABLE 107, FIGURE 135.  COMPLIED WITH MOPLO AND MOP DELTA ENGINE GROUND RUNS, AS WELL AS, OIL CONSUMPTION GROUND RUN.  NO DEFECTS NOTED.  ALL WORK PERFORMED IN ACCORDANCE WITH PW545A MAINTENANCE MANUAL, PART NUMBER 30J1272, REVISION NR 52.0, DATED 9/14/2020 AND/OR APPLICABLE SERVICE BULLETINS.
